# SDR VNAA2019082611103

- Difficulty date: August 26, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N261PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7959
- Aircraft time: 35,356 hours, 35,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 85530
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H AND R/H 2ND POSITION OVER WING EMERGENCY EXTERIOR LIGHTS WILL NOT ILLUMINATE. REMOVED & REPLACED EMERGENCY BATTERY PACK "C" POSITION IAW CRJ200AMM 33-51-04-000/400-801 OPS CHECK GOOD.
